This topic contains 1 reply, has 2 voices, and was last updated by  Janice Hetke 2 months, 3 weeks ago.

  • Author
    Posts
  • #14435
     Jean Mellano 
    Keymaster

    Hallucinations is said to be a PD symptom. Have you or someone you care for experienced them?  Luckily, I have not had this problem, but I would not be surprised if they are related to PD meds.

  • #14734
     Janice Hetke 
    Participant

    For three weeks I experienced dead people touching me while I was in bed.  At first didn’t see anything or anyone.  Instead, I experienced a movement on the bed as if someone decided to sit on my mattress.  I felt the mattress sag. After a few days of this, I started to feel someone touching my feet, then legs.  I had no clue as to what was happening.  After about two weeks of this, I started to see the ghosts of people appearing at my bedside.  I was awake, not dreaming.  To make a long story short, eventually I saw my dad dressed in his old but favorite coat and hat.   I saw his unmistakable body outline and clothes, but not his face.  Earlier, when I went to bed, I thought I experienced another heart attack (I had already had one ten years earlier.)  So when my dad “appeared,” I asked him, “Dad, are you here to take me away?”  He wordlessly nodded.  I asked another question, “Will I be having another heart attack tonight?  Is that why you’re here?”  Again, he just nodded.  Calmly accepting my fate, I sat up in bed so that I could face him, then I put my hand out for him to take.  His hand came toward me and as we were to touch, our hands crossed palms but then it was as if his hand evaporated as our hands passed through one another.  The next I knew, it was morning and I had survived.  Up until this point, I hadn’t told anyone about these experiences because I didn’t want my husband or adult children to think I was crazy.  But after my dad’s “visit,” I decided to say something to my husband.  It was the best decision, because the first question he asked me is if I thought I was experiencing hallucinations due to my meds?  I hadn’t thought of it.  Next day I contacted my neurologist, and yes, my meds were causing me to hallucinate.  The hallucinations didn’t go away at first, but after a few days, with adjusting the meds, they eventually disappeared.  When this first started, it scared me senseless, and I hated the thought of going to bed.  Now I know to talk to my husband (or doctor) when something happens to me that I don’t understand.

You must be logged in to reply to this topic.

Copyright © 2017-2019 All rights reserved.

©2019 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account